RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 71, Number 2, Pages 193–207 (Mi tmf4931)  

This article is cited in 3 scientific papers (total in 3 papers)

Duality in $d=2$ $\sigma$ models of chiral field with anomaly

E. A. Ivanov


Abstract: Using a manifestly geometric language of Cartan forms, we expose continuous dual symmetry of general $d=2$ models of chiral field with anomaly (ACF) (also called the $d=2$ sigma-models with multivalued action) and find the corresponding duality transformations. Both ordinary and supersymmetric ACF are treated. Like in the case of the standard chiral field, duality transformations of ACF prove to be related intimately to its integrability. We introduce also the notions of dual algebra and dual sigma-model and demonstrate their important role for understanding the classical and quantum structure of ACF. It is shown, in particular, that the transition to infrared fixed points of ACF models can be described in a pure algebraic way as a contraction of the dual algebra, as a result of which the coset space of the dual sigma-model becomes flat. Finally, we analyze, in an analogous context, the classical equations of the anomalous version of $CP^1$-model. These are found to yield a trivial dynamics.

Full text: PDF file (1757 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 71:2, 474–484

Bibliographic databases:

Received: 18.12.1985

Citation: E. A. Ivanov, “Duality in $d=2$ $\sigma$ models of chiral field with anomaly”, TMF, 71:2 (1987), 193–207; Theoret. and Math. Phys., 71:2 (1987), 474–484

Citation in format AMSBIB
\Bibitem{Iva87}
\by E.~A.~Ivanov
\paper Duality in $d=2$ $\sigma$ models of chiral field with anomaly
\jour TMF
\yr 1987
\vol 71
\issue 2
\pages 193--207
\mathnet{http://mi.mathnet.ru/tmf4931}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=911667}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 71
\issue 2
\pages 474--484
\crossref{https://doi.org/10.1007/BF01028646}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L510600003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4931
  • http://mi.mathnet.ru/eng/tmf/v71/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Ivanov, A. P. Isaev, “The Green–Schwarz superstring as an asymmetric model of a chiral field”, Theoret. and Math. Phys., 81:3 (1989), 1304–1313  mathnet  crossref  mathscinet  isi
    2. Cabrera, A, “Hamiltonian loop group actions and T-duality for group manifolds”, Journal of Geometry and Physics, 56:7 (2006), 1116  crossref  mathscinet  zmath  isi
    3. Sarisaman M., “Euclidean Pseudoduality and Boundary Conditions in SIGMA Models”, Nucl. Phys. B, 868:1 (2013), 314–327  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:210
    Full text:82
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019